首页
学术期刊
论文检测
AIGC检测
热点
更多
数据
HOMOLOGY THEORY ON ASSOCIATIVE ALGEBRAS
被引:3
|
作者
:
WOLFFHARDT, K
论文数:
0
引用数:
0
h-index:
0
WOLFFHARDT, K
机构
:
来源
:
MANUSCRIPTA MATHEMATICA
|
1971年
/ 4卷
/ 02期
关键词
:
D O I
:
10.1007/BF01169409
中图分类号
:
O1 [数学];
学科分类号
:
0701 ;
070101 ;
摘要
:
引用
收藏
页码:149 / +
页数:1
相关论文
共 50 条
[1]
ON THE HOMOLOGY OF ASSOCIATIVE ALGEBRAS
ANICK, DJ
论文数:
0
引用数:
0
h-index:
0
ANICK, DJ
TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY,
1986,
296
(02)
: 641
-
659
[2]
SINGULAR HOMOLOGY THEORY OF ASSOCIATIVE ALGEBRAS WITH UNITY ELEMENTS
HU, ST
论文数:
0
引用数:
0
h-index:
0
HU, ST
BULLETIN OF THE AMERICAN MATHEMATICAL SOCIETY,
1953,
59
(02)
: 152
-
153
[3]
Dialgebra homology of associative algebras
Frabetti, A
论文数:
0
引用数:
0
h-index:
0
Frabetti, A
COMPTES RENDUS DE L ACADEMIE DES SCIENCES SERIE I-MATHEMATIQUE,
1997,
325
(02):
: 135
-
140
[4]
CURVES ON K-THEORY AND THE DE RHAM HOMOLOGY OF ASSOCIATIVE ALGEBRAS
RYAN, JG
论文数:
0
引用数:
0
h-index:
0
RYAN, JG
TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY,
1990,
321
(02)
: 559
-
582
[5]
CYCLIC GAMMA HOMOLOGY AND GAMMA HOMOLOGY FOR ASSOCIATIVE ALGEBRAS
Richter, Birgit
论文数:
0
引用数:
0
h-index:
0
机构:
Univ Hamburg, Dept Math, D-20146 Hamburg, Germany
Univ Hamburg, Dept Math, D-20146 Hamburg, Germany
Richter, Birgit
GEORGIAN MATHEMATICAL JOURNAL,
2009,
16
(01)
: 145
-
156
[6]
(Co)homology of compatible associative algebras
Chtioui, Taoufik
论文数:
0
引用数:
0
h-index:
0
机构:
Univ Sfax, Fac Sci Sfax, Sfax, Tunisia
Univ Sfax, Fac Sci Sfax, Sfax, Tunisia
Chtioui, Taoufik
Das, Apurba
论文数:
0
引用数:
0
h-index:
0
机构:
Indian Inst Technol, Dept Math, Kharagpur 721302, W Bengal, India
Univ Sfax, Fac Sci Sfax, Sfax, Tunisia
Das, Apurba
Mabrouk, Sami
论文数:
0
引用数:
0
h-index:
0
机构:
Univ Gafsa, Fac Sci Gafsa, Gafsa, Tunisia
Univ Sfax, Fac Sci Sfax, Sfax, Tunisia
Mabrouk, Sami
COMMUNICATIONS IN ALGEBRA,
2024,
52
(02)
: 582
-
603
[7]
On deformation of associative algebras and graph homology
Akman, Fusun
论文数:
0
引用数:
0
h-index:
0
机构:
Illinois State Univ, Dept Math, Normal, IL 61790 USA
Illinois State Univ, Dept Math, Normal, IL 61790 USA
Akman, Fusun
Ionescu, Lucian M.
论文数:
0
引用数:
0
h-index:
0
机构:
Illinois State Univ, Dept Math, Normal, IL 61790 USA
Illinois State Univ, Dept Math, Normal, IL 61790 USA
Ionescu, Lucian M.
Sissokho, Papa
论文数:
0
引用数:
0
h-index:
0
机构:
Illinois State Univ, Dept Math, Normal, IL 61790 USA
Illinois State Univ, Dept Math, Normal, IL 61790 USA
Sissokho, Papa
JOURNAL OF ALGEBRA,
2007,
310
(02)
: 730
-
741
[8]
Cyclic homology for Hom-associative algebras
Hassanzadeh, Mohammad
论文数:
0
引用数:
0
h-index:
0
机构:
Univ Windsor, Dept Math & Stat, Windsor, ON N9B 3P4, Canada
Univ Windsor, Dept Math & Stat, Windsor, ON N9B 3P4, Canada
Hassanzadeh, Mohammad
Shapiro, Ilya
论文数:
0
引用数:
0
h-index:
0
机构:
Univ Windsor, Dept Math & Stat, Windsor, ON N9B 3P4, Canada
Univ Windsor, Dept Math & Stat, Windsor, ON N9B 3P4, Canada
Shapiro, Ilya
Suetlue, Serkan
论文数:
0
引用数:
0
h-index:
0
机构:
Univ Windsor, Dept Math & Stat, Windsor, ON N9B 3P4, Canada
Univ Windsor, Dept Math & Stat, Windsor, ON N9B 3P4, Canada
Suetlue, Serkan
JOURNAL OF GEOMETRY AND PHYSICS,
2015,
98
: 40
-
56
[9]
ON THE VANISHING OF HOMOLOGY AND COHOMOLOGY GROUPS OF ASSOCIATIVE ALGEBRAS
FARNSTEINER, R
论文数:
0
引用数:
0
h-index:
0
机构:
N CAROLINA STATE UNIV,DEPT MATH,RALEIGH,NC 27695
N CAROLINA STATE UNIV,DEPT MATH,RALEIGH,NC 27695
FARNSTEINER, R
TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY,
1988,
306
(02)
: 651
-
665
[10]
On the theory of associative division algebras
Hazlett, Olive C.
论文数:
0
引用数:
0
h-index:
0
机构:
Bryn Mawr Coll, Bryn Mawr, PA USA
Bryn Mawr Coll, Bryn Mawr, PA USA
Hazlett, Olive C.
TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY,
1917,
18
(1-4)
: 167
-
176
←
1
2
3
4
5
→